Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest treatment for frequent nausea and pain in back

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5767 Questions
Question
Hi, I am a 49 year old woman and I've been having nausea, off and on vomiting for 2 1/2 months now. My primary care doctor thinks it's too much acid in my stomach so I was asked to take omeprazole. I've been taking this for 5 days now but it doesn't seem to be helping. I also have tingling in the middle of my back and slight discomfort on my right side. I can't function like this.
Posted Sat, 23 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer:
detailed before

Detailed Answer:
Hello.

Thank you for the query.

Right abdominal discomfort, tingling in the back and nausea makes gallstones very possible. Chills can be the symptom of some inflammation.
In my opinion you definitelly need some diagnostic. Abdominal ultrasound, blood work, urine analysis, liver tests, pancreas tests should be done. If there will be gallstones detected, laparoscopic surgery should be considered.
If nothing will be found in mentioned tests, gastroscopy should be next.

Hope this will help. Feel free to ask further questions.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for frequent nausea and pain in back 4 minutes later
I also forgot to mention that I have a feeling of numbness around my jaw and a slight feeling of dizziness here and there. Not sure if I should wait to see a doctor or go to Urgent Care today.
 
 
Answered by Dr. Grzegorz Stanko 24 minutes later
Brief Answer:
.

Detailed Answer:
I think that you should not wait. Dizziness seems to be caused by dehydration. Please go to ER and do not risk.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor